MAUDE Adverse Event Report: CVRX, INC. BAROSTIM NEO; IMPLANTABLE PULSE GENERATOR

CVRX, INC. BAROSTIM NEO; IMPLANTABLE PULSE GENERATOR
Model Number 2104
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Wound Dehiscence (1154); Post Operative Wound Infection (2446)
Date of Event 02/23/2026
Type of Reportable Event Serious Injury
Event or Problem Description
A barostim system was implanted on (b)(6) 2026.As of (b)(6) 2026, it was reported the pocket had "opened up," but no additional symptoms were reported.It was unknown when specifically, the patient began experiencing the issue.A washout of the pocket occurred on (b)(6) 2026.A culture was performed, was positive for infection, but specific results were not shared.A procedure occurred on (b)(6) 2026.The ipg was replaced, and the ipg was placed submuscularly.As of (b)(6) 2026, the patient was doing well.In the opinion of the physician, the root cause of the infection was related to that surgical physician assistants had been closing surgical incisions, and retraining of the physician assistants was occurring by the surgeon.
 
Additional Manufacturer Narrative
While analysis was unable to be performed as the device was not returned, per the opinion of the physician, the root cause of the event was related to that surgical physician assistants closing surgical incisions.The device history and sterilization record for this device serial number has been reviewed.No issues or discrepancies were noted during this review that would have contributed to the reported event.Bioburden, pyrogen, lal, and cleanroom cae testing results were below control limits for the quarter the ipg was manufactured.The device met material, assembly, and quality control requirements.Cvrx id# (b)(4).

Brand Name
BAROSTIM NEO
Common Device Name
IMPLANTABLE PULSE GENERATOR
Manufacturer (Section D)
CVRX, INC.
9201 west broadway avenue
suite 650
minneapolis 55445
Manufacturer (Section G)
CVRX, INC.
9201 west broadway avenue
suite 650
minneapolis 55445
Manufacturer Contact
sarah hicks
9201 west broadway avenue
suite 650
minneapolis 55445
MDR Report Key25193666
Report Number3007972010-2026-00056
Device Sequence Number13002668
Product Code DSR
UDI-Device Identifier00859144004623
UDI-Public(01)00859144004623(17)270409
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
P180050
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician Assistant
Type of Report Initial
Report Date (Section B) 05/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number2104
Device Catalogue Number100065-202
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/22/2026
Initial Report FDA Received Date05/15/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/09/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age70 YR
Patient SexMale
Patient EthnicityNon Hispanic
Patient RaceWhite